×

zbMATH — the first resource for mathematics

Complex surfaces with a one-dimensional set of singularities. (English. Russian original) Zbl 0325.32003
Sib. Math. J. 15(1974), 748-762 (1975); translation from Sib. Mat. Zh. 15, 1061-1082 (1974).

MSC:
32Q99 Complex manifolds
32Sxx Complex singularities
32B15 Analytic subsets of affine space
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. N. Iomdin, ?Local topological properties of complex algebraic sets,? Sibirsk. Matem. Zh.,15, No. 4, 784-805 (1974).
[2] S. Lojasiewicz, ?Sur le problème de la division,? Studia Math.,18, 87-136 (1959). · Zbl 0115.10203
[3] J. Milnor, Singular Points of Complex Hypersurfaces [Russian translation], Mir, Moscow (1971). · Zbl 0224.57014
[4] H. Hamm, ?Lokale topologische Eigenschaften komplexer Räume,? Math. Ann.,191, No. 3, 235-252 (1971). · Zbl 0214.22801 · doi:10.1007/BF01578709
[5] I. N. Iomdin, ?The Euler characteristic of an intersection of a complex surface with a disk,? Sibirsk. Matem. Zh.,14, No. 2, 322-336 (1973). · Zbl 0269.57016
[6] A. N. Varchenko, ?Theorems on topological equisingularity of families of algebraic manifolds and families of polynomial mappings,? Izv. Akad. Nauk SSSR, Ser. Mat.,36, No. 5, 957-1019 (1972).
[7] G. N. Tyurina, ?Topological properties of isolated singularities of complex spaces of codimension one,? Izv. Akad. Nauk SSSR, Ser. Mat.,32, No. 3, 605-620 (1968). · Zbl 0176.50901
[8] L. Kaup, ?Zur Homologie projektiv algebraischer Varietäten,? Ann. Scuola norm. super. Pisa, Serie III,26, No. 2, 479-513 (1972). · Zbl 0236.32006
[9] D. Burghelea and A. Verona, ?Local homological properties of analytic sets,? Manuscr. Math.,7, No. 1, 55-66 (1972). · Zbl 0246.32007 · doi:10.1007/BF01303536
[10] V. A. Rokhlin, ?Equations modulo 16 in Hilbert’s sixteenth problem,? Funktsional’. Analiz i Ego Prilozhen.,6, No. 4, 58-64 (1972).
[11] J. Milnor and P. Orlik, ?Isolated singularities defined by weighted homogeneous polynomials,? Topology,9, No. 4, 385-393 (1970). · Zbl 0204.56503 · doi:10.1016/0040-9383(70)90061-3
[12] H. Hamm, ?Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen,? Math. Ann.,197, No. 1, 44-56 (1972). · Zbl 0239.14003 · doi:10.1007/BF01427951
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.